# SDR CA141223005

- Difficulty date: December 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hook
- Condition: Worn
- Location: Brake Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY BRAKE SET LATCH HOOK IS WORN AND TIP BROKEN OFF OR CHIPPED, PREVENTING THE HANDLE TO STAY IN SET POSITION.   MAINTENANCE REPLACED THE EMERGENCY BRAKE SET LATCH. VISUAL CHECK AND OPERATIONAL CHECK CARRIED OUT SERVICEABLE. AFH 53290.47, AFC 70886.
